Serious Complication from Zerona - Texas
I had several Zerona treatments. It was working...
- 11 Apr 2012
I had several Zerona treatments. It was working well cosmetically so I didn't mind spending the money. However, I experienced abdominal tingling and recurrent fevers from each treatment. These fevers gradually turned into severe lymphatic abdominal swelling. The recurrent tingling sensation and lymphatic swelling throughout my abdomen and pelvis has not resolved. I have been very ill for 1 entire year. MD specialists believe that Zerona is likely the cause due to the temporal association of the treatments and several additional factors. It is not known if my lymphatic system will ever recover or if the associated capillary leak syndrome will ever resolve. For those physicians who keep touting that there have been no serious side effects or complications reported........you are incorrect. Check the FDA website.
Never saw a Zerona physician. Saw a nurse at one facility and a technician at another location. I have no issues with the providers.